Siberian Mathematical Journal

, Volume 29, Issue 1, pp 29–38 | Cite as

Nonhomogeneous systems of convolution equations in a certain class of analytic functions

  • N. V. Ibadov


Analytic Function Convolution Equation Nonhomogeneous System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    K. Maher, “On a special functional equation,” J. London Math. Soc.,15, 115–123 (1940).Google Scholar
  2. 2.
    M. F. Gardner and J. L. Burns, “Transient Processes in Linear Systems [Russian translation], Gostekhizdat, Moscow (1961).Google Scholar
  3. 3.
    V. Leont'ev [W. Leontief], “Lags and the stability of dynamic systems: rejoinder,” Econometrica,29, No. 4, 674–675 (1961).Google Scholar
  4. 4.
    A. F. Leont'ev, “Differential equations of infinite order and their applications,” in: Proceedings of the Fourth All-Union Mathematical Congress, 1961 [in Russian], Vol. 2, Nauka, Leningrad (1964), pp. 269–328.Google Scholar
  5. 5.
    A. F. Leont'ev, “On a sequence of Dirichlet polynomials,” in: Proceedings of the Third All-Union Mathematical Congress, 1956 [in Russian], Izd. AN SSSR, Moscow (1958), pp. 218–226.Google Scholar
  6. 6.
    A. F. Leont'ev, “Dirichlet series, sequences of Dirichlet polynomials, and functional equations connected with them,” Progress of Science and Technology, Mathematical Analysis [in Russian], Vol. 13, Vsesoyuznyi Institut Nauchnoi i Tekhnicheskoi Informatsii, Moscow (1987), pp. 5–55.Google Scholar
  7. 7.
    H. Muggli, “Differentialgleichungen unendlich hoher ordnung mit Konstanten Koeffizienten-Commeht,” Math. Helv.,11, 151–179 (1938).Google Scholar
  8. 8.
    A. O. Gel'fond, Linear Differential Equations of Infinite Order with Constant Coefficients and Asymptotic Periods of Entire Functions of Exponential Type of Several Variables [in Russian], Moscow (1981); deposited in the All-Union Institute of Scientific and Technical Information on April 10, 1981 at No. 1571-81 Dep.Google Scholar
  9. 9.
    A. F. Leont'ev, “On the properties of the sequences of Dirichlet polynomials that donverge in an interval on the imaginary axis,” Izv. Akad. Nauk SSSR, Ser. Mat.,29, No. 2, 269–328 (1965).Google Scholar
  10. 10.
    Yu. F. Korobeinik, “On the solution of certain functional equations in classes of analytic functions in convex domains,” Mat. Sb.,75, No. 2, 225–234 (1968).Google Scholar
  11. 11.
    D. G. Dickson, “Convolution equations and harmonic analysis in spaces of entire functions,” Trans. Am. Math. Soc.,184, No. 2, 373–385 (1973).Google Scholar
  12. 12.
    V. V. Napalkov, Convolution Equations in Multidimensional Spaces [in Russian], Nauka, Moscow (1982).Google Scholar
  13. 13.
    H. Lang, On Systems of Convolutions with Functions of Exponential Type, Report Dep. Math. Univ. Stoch., No. 16, 1–7 (1980).Google Scholar
  14. 14.
    V. N. Filippov, “Solvability of a system of nonhomogeneous convolution equations in a space of entire functions,” Proceedings of the Sixth Scientific Conference of Young Scientists [in Russian], Part 3, Mechanics and Mathematics Faculty, Scientific Research Institute for Mechanics, Gorky (1981); pp. 339–346, Deposited in the All-Union Institute for Scientific and Technical Information on Jan. 14, 1982 at No. 202-82 Dep.Google Scholar
  15. 15.
    V. N. Filippov, On Undetermined Systems of Convolution Equations in the Space of Holomorphic Functions [in Russian], Moscow (1982). Deposited in the All-Union Institute of Scientific and Technical Information on February 17, 1982 at No. 715-82 Dep.Google Scholar
  16. 16.
    V. N. Filippov, “Spectral synthesis in certain spaces of entire functions of exponential type,” Mat. Zametki,30, No. 4, 527–534 (1981).Google Scholar
  17. 17.
    R. S. Yulmukhametov, “The space of the analytic functions that have prescribed growth near the boundary,” Mat. Zametki,32, No. 1, 41–56 (1982).Google Scholar
  18. 18.
    A. F. Leont'ev, “Series of exponentials for functions with a definite growth near the boundary,” Izv. Akad. Nauk SSSR, Ser. Mat.,44, No. 6, 1308–1328 (1980).Google Scholar
  19. 19.
    L. I. Ronkin, Introduction to the Theory of Entire Functions of Several Variables [in Russian], Nauka, Moscow (1971).Google Scholar
  20. 20.
    J. J. Keller and B. A. Taylor, “Closed ideals in locally convex algebras of analytic functions,” J. Reine Angew. Math.,255, 190–209 (1972).Google Scholar
  21. 21.
    J. Dieudonné and L. Schwartz, “La dualité dans les espaces (ℱ) et (ℒℱ),” Ann. Inst. Fourier,1, 61–101 (1949).Google Scholar
  22. 22.
    L. Hörmander, “Generators for some rings of analytic functions,” Bull. Am. Math. Soc.,73, No. 6, 943–949 (1967).Google Scholar
  23. 23.
    A. P. Robertson and W. J. Robertson, Topological Vector Spaces, Cambridge Univ. Press (1964).Google Scholar
  24. 24.
    R. E. Edwards, Functional Analysis, Holt, Rinehart, and Winston, New York (1965).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • N. V. Ibadov

There are no affiliations available

Personalised recommendations